Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: going off SSRIs- will I lose all this xtra weight?

Posted by jealibeanz on May 1, 2007, at 18:01:58

In reply to Re: going off SSRIs- will I lose all this xtra weight? jealibeanz, posted by olysi79 on May 1, 2007, at 17:27:30

> Hi there,
> The Zoloft does help, and indeed I have tried 'em all. They work, but the side effect of weight gain has taken more of a physical toll than vanity now. I am now prediabetic and also am experiencing joint problems.
> Wellbutrin did cause weight loss, but I want to get a bit more than what it offers, and I also have anxiety issues, so I need energy, but also need a buffer against anxiety that I can use daily.
>
> I understand about holding out hopes. I think I woudl be happy if I could lose at least half of the weight. I want to keep realistic. Parnate hits EVERYTHING so I will have to hope it doesn't do more damage than good.

Well... if the Parnate doesn't work out, you could go back to Wellbutrin and add a daily benzodiazepine if your doctor is willing.

You're braver than me. :)

I gave up on the AD avenue and am settling for sub-optimal treatment for my anxiety/ADHD (and depression). I'm striving for future improvements in myself and in pharmaceuticals. I've got time. I'm fairly young, healthy, resilient, and idealistic... and hoping to stay that way.

Good luck to you with whatever you end up with. I'm sure you'll find a plan that is best for you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jealibeanz thread:754799
URL: http://www.dr-bob.org/babble/20070426/msgs/755004.html